RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mouyan, Zouhaїr

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:111
Abstract pages:751
Full texts:211
References:123
E-mail: , ,

http://www.mathnet.ru/eng/person19409
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/627269

Publications in Math-Net.Ru
2016
1. Abdelhamid Boussejra, Zouhaїr Mouyan, “A new formula for Berezin transforms attached to generalized Bergman spaces on the unit ball $\mathbb B^n$”, Mosc. Math. J., 16:4 (2016),  641–649  mathnet  mathscinet  isi
2010
2. Z. Mouyan, “A generating function for Hermite polynomials associated with Euclidean Landau levels”, TMF, 165:2 (2010),  233–241  mathnet; Theoret. and Math. Phys., 165:2 (2010), 1435–1442  isi  scopus
2004
3. Z. Mouyan, “Characterization of Multidimensional Euclidean Landau States by Coherent State Transformations”, TMF, 140:3 (2004),  492–499  mathnet  mathscinet; Theoret. and Math. Phys., 140:3 (2004), 1309–1315  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020